# SDR CALA2025121812218

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 52,283 hours, 18,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROW 1 - ROW 12.  R & R EMERGENCY BATTERY AT LOWER RT DADO PANEL AT BULKHEAD SEAT 10F. IAW AMM 33-51-06. OPS CHECKED GOOD.
